MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LCP(TM) ADAPTION PLATE 12 HOLES 81MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LCP(TM) ADAPTION PLATE 12 HOLES 81MM; PLATE,FIXATION,BONE
Model Number 247.362
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Only event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient underwent a revision of variable angle (va) locking compression plate olecranon plate due to nonunion.The patient outcome was unknown.Concomitant devices reported: screws: trauma (part number unknown, lot unknown, quantity 1), 2.7mm/3.5mm va-lcp olecranon pl 2h/lt/90mm (part number 02.107.302, lot unknown, quantity 1).This report involves 1 2.0mm lcp(tm) adaption plate 12 holes 81mm.This is report 2 of 3 for (b)(4).

Brand Name
2.0MM LCP(TM) ADAPTION PLATE 12 HOLES 81MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10178619
Report Number2939274-2020-02913
Device Sequence Number19371464
Product Code HRS
UDI-Device Identifier10886982170835
UDI-Public(01)10886982170835
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number247.362
Device Catalogue Number247.362
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date06/22/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR